MathSciNet Relay Station
MathSciNet bibliographic data
MR1277110 35J05 (42B30)
Firoozye, Nikan B. $n$-Laplacian in ${\scr H}\sp 1\sb {\rm loc}$ does not lead to regularity. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3357–3360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement